# SDR SWAA2023072472687

- Difficulty date: June 28, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR LOWER CORD AT IRSS 211 SUPPORT BRACKET IS BROKEN. 124-008<[01] REMOVED AND REPLACED CLIP AT LT/WING REAR SPAR LOWER CORD AT IRSS 211 REF SRM 51-40-02-0G-0;[02] VERIFIED STEP # 1.
